Volume 20, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant dendroidal Segal spaces and $G$–$\infty$–operads

Peter Bonventre and Luís A Pereira

Algebraic & Geometric Topology 20 (2020) 2687–2778
DOI: 10.2140/agt.2020.20.2687
Bibliography
1 T Beke, Sheafifiable homotopy model categories, Math. Proc. Cambridge Philos. Soc. 129 (2000) 447 MR1780498
2 C Berger, I Moerdijk, On an extension of the notion of Reedy category, Math. Z. 269 (2011) 977 MR2860274
3 J E Bergner, A characterization of fibrant Segal categories, Proc. Amer. Math. Soc. 135 (2007) 4031 MR2341955
4 J E Bergner, A survey of (,1)–categories, from: "Towards higher categories" (editors J C Baez, J P May), IMA Vol. Math. Appl. 152, Springer (2010) 69 MR2664620
5 J E Bergner, Equivalence of models for equivariant (,1)–categories, Glasg. Math. J. 59 (2017) 237 MR3576335
6 A J Blumberg, M A Hill, Operadic multiplications in equivariant spectra, norms, and transfers, Adv. Math. 285 (2015) 658 MR3406512
7 P Bonventre, L A Pereira, Genuine equivariant operads, preprint (2017) arXiv:1707.02226
8 P Bonventre, L A Pereira, Equivariant dendroidal sets and simplicial operads, preprint (2019) arXiv:1911.06399
9 D C Cisinski, I Moerdijk, Dendroidal sets as models for homotopy operads, J. Topol. 4 (2011) 257 MR2805991
10 D C Cisinski, I Moerdijk, Dendroidal Segal spaces and –operads, J. Topol. 6 (2013) 675 MR3100887
11 D C Cisinski, I Moerdijk, Dendroidal sets and simplicial operads, J. Topol. 6 (2013) 705 MR3100888
12 T G Goodwillie, Calculus, II : Analytic functors, K–Theory 5 (1992) 295 MR1162445
13 J J Gutiérrez, D White, Encoding equivariant commutativity via operads, Algebr. Geom. Topol. 18 (2018) 2919 MR3848404
14 G Heuts, V Hinich, I Moerdijk, On the equivalence between Lurie’s model and the dendroidal model for infinity-operads, Adv. Math. 302 (2016) 869 MR3545944
15 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
16 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
17 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
18 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
19 I Moerdijk, I Weiss, Dendroidal sets, Algebr. Geom. Topol. 7 (2007) 1441 MR2366165
20 I Moerdijk, I Weiss, On inner Kan complexes in the category of dendroidal sets, Adv. Math. 221 (2009) 343 MR2508925
21 L A Pereira, Equivariant dendroidal sets, Algebr. Geom. Topol. 18 (2018) 2179 MR3797065
22 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
23 C Rezk, A Cartesian presentation of weak n–categories, Geom. Topol. 14 (2010) 521 MR2578310
24 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
25 E Riehl, D Verity, The theory and practice of Reedy categories, Theory Appl. Categ. 29 (2014) 256 MR3217884
26 M Stephan, On equivariant homotopy theory for model categories, Homology Homotopy Appl. 18 (2016) 183 MR3551501
27 I Weiss, Broad posets, trees, and the dendroidal category, preprint (2012) arXiv:1201.3987